A Nadel vanishing theorem for metrics with minimal singularities on big line bundles

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The purpose of this paper is to establish a Nadel vanishing theorem for big line bundles with multiplier ideal sheaves of singular metrics admitting an analytic Zariski decomposition (such as, metrics with minimal singularities and Siu's metrics). For this purpose, we apply the theory of harmonic integrals and generalize Enoki's proof of Kollár's injectivity theorem. Moreover we investigate the asymptotic behavior of harmonic forms with respect to a family of regularized metrics.

Original languageEnglish
Pages (from-to)188-207
Number of pages20
JournalAdvances in Mathematics
Volume280
DOIs
Publication statusPublished - 2015 Aug 6

Keywords

  • Equation
  • L<sup>2</sup>-Methods
  • Multiplier ideal sheaves
  • Singular metrics
  • The theory of harmonic integrals
  • Vanishing theorems

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A Nadel vanishing theorem for metrics with minimal singularities on big line bundles'. Together they form a unique fingerprint.

Cite this